Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 09 de junio de 2023
  

Rotation invariant subspaces of Besov and Triebel-Lizorkin space: compactness of embeddings, smoothness and decay of functions.

Título inglés Rotation invariant subspaces of Besov and Triebel-Lizorkin space: compactness of embeddings, smoothness and decay of functions.
Título español Subespacios de Besov invariantes respecto a la rotación y el espacio de Triebel-Lizorkin: compacidad de inclusiones, suavidad y decrecimiento de funciones.
Autor/es Skrzypczak, Leszek
Organización Fac. Math. Comput. Sci. A. Mickiewicz Univ. Matejki, Polonia
Revista 0213-2230
Publicación 2002, 18 (2): 267-299, 24 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let H be a closed subgroup of the group of rotation of Rn. The subspaces of distributions of Besov-Lizorkin-Triebel type invariant with respect to natural action of H are investigated. We give sufficient and necessary conditions for the compactness of the Sobolev-type embeddings. It is also proved that H-invariance of function implies its decay properties at infinity as well as the better local smoothness. This extends the classical Strauss lemma. The main tool in our investigations is an adapted atomic decomposition.
Clasificación UNESCO 120200
Palabras clave español Espacios de Sobolev ; Subespacio invariante ; Rotación ; Compacidad ; Inclusiones ; Espacios de Holder generalizados
Código MathReviews MR1949829
Código Z-Math Zbl 1036.46028
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es